# SDR AALA202503281647

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 36,806 hours, 15,816 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR LOCK KNOB FELL OFF. PASSENGER GOT LOCKED IN THE LAVATORY. REESECURED LOCK KNOB.
